×

zbMATH — the first resource for mathematics

Undecidability and definability for the theory of global fields. (English) Zbl 0472.03010

MSC:
03B25 Decidability of theories and sets of sentences
11U05 Decidability (number-theoretic aspects)
12L05 Decidability and field theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Emil Artin, Algebraic numbers and algebraic functions, Gordon and Breach Science Publishers, New York-London-Paris, 1967. · Zbl 0194.35301
[2] E. Artin and J. Tate, Class field theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. · Zbl 0176.33504
[3] Algebraic number theory, Proceedings of an instructional conference organized by the London Mathematical Society (a NATO Advanced Study Institute) with the support of the International Mathematical Union. Edited by J. W. S. Cassels and A. Fröhlich, Academic Press, London; Thompson Book Co., Inc., Washington, D.C., 1967.
[4] Ju. L. Eršov, The undecidability of certain fields, Dokl. Akad. Nauk SSSR 161 (1965), 27 – 29 (Russian). · Zbl 0203.01204
[5] Serge Lang, Algebraic number theory, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Don Mills, Ont., 1970. · Zbl 0211.38404
[6] O. T. O’Meara, Introduction to quadratic forms, Springer-Verlag, New York-Heidelberg, 1971. Second printing, corrected; Die Grundlehren der mathematischen Wissenschaften, Band 117. · Zbl 0207.05304
[7] Ju. G. Penzin, Undecidability of fields of rational functions over fields of characteristic 2, Algebra i Logika 12 (1973), 205 – 210, 244 (Russian).
[8] Julia Robinson, On the decision problem for algebraic rings, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif, 1962, pp. 297 – 304.
[9] Julia Robinson, Definability and decision problems in arithmetic, J. Symbolic Logic 14 (1949), 98 – 114. · Zbl 0034.00801 · doi:10.2307/2266510 · doi.org
[10] Julia Robinson, The undecidability of algebraic rings and fields, Proc. Amer. Math. Soc. 10 (1959), 950 – 957. · Zbl 0100.01501
[11] Raphael M. Robinson, Undecidable rings, Trans. Amer. Math. Soc. 70 (1951), 137 – 159. · Zbl 0042.24503
[12] Raphael M. Robinson, Arithmetical definability of field elements, J. Symbolic Logic 16 (1951), 125 – 126. · Zbl 0042.24601 · doi:10.2307/2266685 · doi.org
[13] Raphael M. Robinson, The undecidability of pure transcendental extensions of real fields, Z. Math. Logik Grundlagen Math. 10 (1964), 275 – 282. · Zbl 0221.02034
[14] Joseph R. Shoenfield, Mathematical logic, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1967. · Zbl 0155.01102
[15] André Weil, Basic number theory, 3rd ed., Springer-Verlag, New York-Berlin, 1974. Die Grundlehren der Mathematischen Wissenschaften, Band 144. · Zbl 0326.12001
[16] Carl Siegel, Approximation algebraischer Zahlen, Math. Z. 10 (1921), no. 3-4, 173 – 213 (German). · JFM 48.0163.07 · doi:10.1007/BF01211608 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.